Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 92, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 20, 2013, 10:00 PM CDT for Ozark County, Missouri. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2013, 10:00 PM CDT (03:00 UTC)
- Expired
- May 20, 2013, 10:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Ozark County, MO
The radar
The Springfield radar (KSGF), 104 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 10:07 PM CDT | TSTM WND DMG | Brixey, MO | TREES AND POWER LINES REPORTED DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 7:39 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2135 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 780 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 3.2
- Supercell composite
- 13.9
The text
As transmitted, in the capitals the NWS used until 2016.
946
WUUS53 KSGF 210300
SVRSGF
MOC153-210345-
/O.NEW.KSGF.SV.W.0092.130521T0300Z-130521T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1000 PM CDT MON MAY 20 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OZARK COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1045 PM CDT
* AT 955 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 15 MILES NORTHWEST OF GAINESVILLE TO 14 MILES
SOUTHWEST OF GAINESVILLE...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BAKERSFIELD AND GAINESVILLE.
THIS WARNING ALSO INCLUDES BULL SHOALS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT TUESDAY MORNING
FOR SOUTHERN MISSOURI.
LAT...LON 3668 9277 3677 9267 3680 9256 3679 9211
3654 9212 3649 9213 3649 9277
TIME...MOT...LOC 0301Z 270DEG 43KT 3670 9258 3651 9256
HAIL...<.75IN
WIND...60MPH
$$
CRAMER2 follow-up statements
421
WWUS53 KSGF 210310
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1010 PM CDT MON MAY 20 2013
MOC153-210345-
/O.CON.KSGF.SV.W.0092.000000T0000Z-130521T0345Z/
OZARK MO-
1010 PM CDT MON MAY 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OZARK COUNTY
UNTIL 1045 PM CDT...
AT 1005 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 8 MILES NORTHWEST OF GAINESVILLE TO 8 MILES
SOUTHWEST OF GAINESVILLE...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BAKERSFIELD AND GAINESVILLE.
THIS WARNING ALSO INCLUDES BULL SHOALS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT TUESDAY MORNING
FOR SOUTHERN MISSOURI.
LAT...LON 3649 9213 3649 9260 3673 9264 3677 9261
3680 9256 3679 9211 3654 9212
TIME...MOT...LOC 0310Z 270DEG 43KT 3670 9245 3651 9243
HAIL...<.75IN
WIND...60MPH
$$
CRAMER735
WWUS53 KSGF 210348
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1048 PM CDT MON MAY 20 2013
MOC153-210358-
/O.EXP.KSGF.SV.W.0092.000000T0000Z-130521T0345Z/
OZARK MO-
1048 PM CDT MON MAY 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR OZARK COUNTY HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT TUESDAY MORNING
FOR SOUTHERN MISSOURI.
LAT...LON 3649 9213 3649 9260 3673 9264 3677 9261
3680 9256 3679 9211 3654 9212
TIME...MOT...LOC 0310Z 270DEG 43KT 3670 9245 3651 9243
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 9:34 PM CDT, 26 minutes earlier.
Area forecast discussion, May 20, 9:34 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
934 PM CDT MON MAY 20 2013
...SEVERE LINE OF THUNDERSTORMS WILL CONTINUE TO AFFECT THE
EASTERN OZARKS AND SOUTH CENTRAL MISSOURI...
.MESOSCALE DISCUSSION...
ISSUED AT 933 PM CDT MON MAY 20 2013
LARGE QUASI-LINEAR CONVECTIVE SYSTEM CONTINUES TO PLOW EASTWARD
ACROSS THE MISSOURI OZARKS. THIS LINE HAS PRODUCED CONSISTENT
REPORTS OF WIND GUSTS BETWEEN 60 AND 70 MPH AS WELL AS TREE
DAMAGE AND ISOLATED POCKETS OF DAMAGE TO STRUCTURES.
EXPECTATIONS THROUGH MIDNIGHT ARE FOR THIS LINE TO CONTINUE TO
PROGRESS EASTWARD WITH THE SIGNIFICANT WIND RISK. PLENTY OF
MLCAPE/MUCAPE EXISTS AHEAD OF THIS LINE. WINDS IN EXCESS OF 70
MPH REMAIN POSSIBLE...ESPECIALLY WITH ANY BOWING SEGMENTS. 0-3KM
SHEAR VECTOR ORIENTATION SUPPORTS A TORNADO RISK WITH ANY SEGMENTS
THAT BOW OUT TO THE NORTHEAST.
ONCE AGAIN THE FORECAST FOR THE REMAINDER OF THE OVERNIGHT REMAINS
QUITE THE CHALLENGE. THE SURFACE FRONT REMAINS TO OUR WEST...THUS
SOME RECHARGING OF INSTABILITY IS EXPECTED. ATMOSPHERE HAS BEEN
WORKED OVER ACROSS OUR AREA...BUT A RECHARGE OF ELEVATED
INSTABILITY IS EXPECTED. GENERALLY SPEAKING...AREAS ALONG AND
SOUTH OF THE HIGHWAY 60 CORRIDOR WILL BE PRONE TO SEEING
REDEVELOPMENT. IN ADDITION...THE EXISTING LINE WILL PIVOT AND
SLOW NEAR SOUTH CENTRAL MISSOURI. AS A RESULT...LOCALIZED FLASH
FLOODING RISK IS ONCE AGAIN EXPECTED OVERNIGHT. COULD SEE A FEW
FRISKY CELLS CAPABLE OF PENNY HAIL...BUT THE OVERALL SEVERE
WEATHER RISK WILL DIMINISH BEHIND THIS MAIN LINE.
&&
.SHORT TERM...(THIS AFTERNOON THROUGH TUESDAY NIGHT)
ISSUED AT 310 PM CDT MON MAY 20 2013
THE ACTIVE WEATHER PATTERN WILL CONTINUE THIS AFTERNOON INTO
TUESDAY AS A STRONG STORM SYSTEM INTERACTS WITH A VERY MOIST AND
UNSTABLE AIRMASS. A COLD FRONT EXTENDS ACROSS EASTERN KANSAS INTO
CENTRAL MISSOURI THIS AFTERNOON. STORMS ARE DEVELOPING ALONG THE
FRONT FROM WEST CENTRAL MISSOURI DOWN TO CENTRAL MISSOURI THIS
AFTERNOON. INSTABILITY AND DEEP LAYER SHEAR ARE RESULTING IN THESE
STORMS BEING SUPERCELLULAR IN NATURE.
CLOUD COVER HAS REMAINED OVER THE AREA ALL AFTERNOON AND
TEMPERATURES HAVE REMAINED IN THE 70S. THE CLEARING LINE IS
SURGING ACROSS NORTHEASTERN OKLAHOMA AND TEMPERATURES ARE QUICKLY
JUMPING INTO THE 80S ONCE BEHIND THE CLEARING LINE. THE CLEARING LINE
WILL SURGE INTO EXTREME SOUTHEASTERN KANSAS AND SOUTHWESTERN
MISSOURI IN THE NEXT COUPLE HOURS AND WILL SEE TEMPERATURES
QUICKLY WARM INTO THE 80S. EXPECT THE STORMS ACROSS OKLAHOMA TO
TRACK NORTHEAST. HAIL TO THE SIZE OF HEN EGGS AND TORNADOES WILL
BE POSSIBLE WITH ANY SUPERCELLS AND THERE IS THE POTENTIAL FOR A
STRONG TORNADO AGAIN IF THE CLOUDS CAN CLEAR AND TEMPERATURES WARM
INTO THE 80 LATE THIS AFTERNOON INTO EARLY THIS
EVENING. THIS POTENTIAL SEEMS TO GENERALLY BE ALONG AND SOUTH OF
INTERSTATE 44 AND WEST OF HIGHWAY 65.
A LINE OF STORMS SHOULD DEVELOP AND SWEEP ACROSS THE REGION THIS
EVENING INTO THE OVERNIGHT HOURS. WINDS TO 70 MPH WILL BE
POSSIBLE. GIVEN THE LOW LEVEL SHEAR IN PLACE THERE WILL ALSO BE
THE POTENTIAL FOR MESOVORTICES TORNADOES WITHIN ANY BOW SECTIONS
IN ANY LINE OF STORMS THAT DEVELOP.
MODELS SHOW A BOUNDARY SETTING UP OVER SOUTHERN MISSOURI TONIGHT...AND
WITH THE LOW LEVEL JET TONIGHT COULD SEE ROUND OF STORMS TRACK
OVER THE SAME LOCATIONS INTO THE OVERNIGHT HOURS WITH VERY HEAVY RAIN
AND FLASH FLOODING POSSIBLE.
STORMS MAY LINGER INTO TUESDAY MORNING. ADDITIONAL STORMS MAY
DEVELOP ACROSS THE EASTERN OZARKS TUESDAY AFTERNOON AND EVENING AS
THE COLD FRONT MOVES THROUGH THE AREA. THE AREA WILL BE WORKED
OVER FROM TODAY AND TONIGHTS STORMS AND SHEAR WILL NOT BE AS
STRONG. DEPENDING ON HOW MUCH INSTABILITY THAT CAN DEVELOP THERE
COULD BE A SEVERE HAIL RISK THIS TUESDAY AFTERNOON.
.LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 310 PM CDT MON
MAY 20 2013
THE UPPER LEVEL LOW THAT HAS BROUGHT THE ACTIVE WEATHER TO THE
REGION THROUGH TUESDAY WILL FINALLY KICK OFF TO THE EAST ON
WEDNESDAY AND UPPER LEVEL RIDGING WILL BUILD OVER THE CENTRAL US
THROUGH THE WEEKEND. THIS WILL BRING MORE SEASONABLE TEMPERATURES
TO THE REGION THROUGH THE LONG TERM PERIOD. A FEW WEAK DISTURBANCE
MAY RIDE THROUGH THE RIDGE AND BRING SCATTERED SHOWERS AND
THUNDERSTORMS TO THE REGION THIS WEEKEND.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1255 PM CDT MON MAY 20 2013
A MVFR CLOUD DECK IS CURRENTLY OVER THE AREA EARLY THIS AFTERNOON.
THE CLOUDS SHOULD COVER AND EXPECT VFR CEILINGS TO DEVELOP LATER
THIS AFTERNOON INTO THE OVERNIGHT HOURS. A FEW SHOWER OR STORMS
MAY DEVELOP EARLY THIS AFTERNOON BUT THE BETTER POTENTIAL IS LATE
THIS AFTERNOON INTO THIS EVENING. THERE COULD BE MULTIPLE ROUNDS
INTO OF STORMS PERSISTING INTO THE OVERNIGHT HOURS. IFR
VISIBILITIES WILL BE POSSIBLE WITHIN ANY THUNDERSTORMS. THESE
STORMS WILL ALSO HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE
WITH HEAVY RAINFALL OVERNIGHT.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 9 AM CDT TUESDAY FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...FLASH FLOOD WATCH UNTIL 9 AM CDT TUESDAY FOR KSZ073-097-101.
&&
MESOSCALE...GAGAN
SHORT TERM...WISE
LONG TERM...WISE
AVIATION...WISEHazardous weather outlook, May 20, 9:00 PM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 900 PM CDT MON MAY 20 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-220200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 900 PM CDT MON MAY 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... A LINE OF SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE EASTWARD ACROSS PORTIONS OF THE MISSOURI OZARKS ALONG AND EAST OF A LINE FROM THE ROLLA VICHY AREA TO MARSHFIELD TO BRANSON. DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 70 MPH AND HAIL TO THE SIZE OF QUARTERS ARE EXPECTED WITH THIS LINE AS IT MOVES ACROSS THE EASTERN OZARKS AND SOUTH CENTRAL MISSOURI THE REST OF THIS EVENING. THERE REMAINS A LIMITED RISK OF A TORNADO WITH ANY LINE SEGMENTS THAT BOW OUT TO THE NORTHEAST. AFTER MIDNIGHT...ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE ACROSS SOUTHERN MISSOURI. THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE...THOUGH HAIL TO THE SIZE OF PENNIES WILL BE POSSIBLE WITH THE STRONGEST CELLS. THE BIGGEST CONCERN OVERNIGHT WILL BE THE POTENTIAL FOR THUNDERSTORMS TRAINING REPEATEDLY OVER THE SAME AREAS AND PRODUCING FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE RISK OF ISOLATED SEVERE WEATHER AND FLOODING WILL LINGER INTO TUESDAY FOR MOST OF THE MISSOURI OZARKS. THE PRIMARY CONCERNS FOR TUESDAY WOULD BE LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL . A FEW THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND FRIDAY INTO THE WEEKEND BUT SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR AREAS ALONG AND EAST OF A LINE FROM THE VICHY ROLLA AREA TO BRANSON. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, May 20, 9:37 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
937 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM TSTM WND DMG COLLINS 37.89N 93.62W
05/20/2013 ST. CLAIR MO EMERGENCY MNGR
TREES REPORTED DOWN.
&&
JCOLUCCILocal storm report, May 20, 9:39 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
939 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM TSTM WND DMG 3 E AVA 36.95N 92.61W
05/20/2013 DOUGLAS MO EMERGENCY MNGR
TREES REPORTED DOWN.
&&
JCOLUCCILocal storm report, May 20, 9:43 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
943 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM TSTM WND DMG 5 N AVA 37.02N 92.66W
05/20/2013 DOUGLAS MO EMERGENCY MNGR
TWO TREES REPORTED DOWN.
&&
JCOLUCCILocal storm report, May 20, 9:49 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
949 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TSTM WND DMG STOCKTON 37.70N 93.80W
05/20/2013 CEDAR MO EMERGENCY MNGR
TREES AND POWER LINES REPORTED DOWN THROUGHOUT THE
COUNTY.
&&
JCOLUCCILocal storm report, May 20, 9:51 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
951 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TSTM WND DMG 5 NNW STOCKTON 37.77N 93.84W
05/20/2013 CEDAR MO EMERGENCY MNGR
ROOF DAMAGE TO TRAILER HOME.
&&
JCOLUCCILocal storm report, May 20, 9:53 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
953 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM TSTM WND DMG 2 NNW WAGONER 37.70N 93.93W
05/20/2013 CEDAR MO EMERGENCY MNGR
BARN BLOWN INTO TRAILER HOME AND DAMAGED TRAILER.
&&
JCOLUCCIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:03 PM CDT | Tornado Warning | SGF | Dallas, Hickory, Polk | 27 min |
| May 20, 7:08 PM CDT | Tornado Warning | SGF | Dallas, Polk | 37 min |
| May 20, 7:24 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Miller, Morgan | 51 min |
| May 20, 7:27 PM CDT | Tornado Warning | SGF | Barry, Stone | 33 min |
| May 20, 7:28 PM CDT | Special Weather Statement | SGF | Christian, Stone, Taney, Webster | 62 min |
| May 20, 7:49 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence | 41 min |
| May 20, 7:50 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 40 min |
| May 20, 8:04 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone, Taney | 41 min |
| May 20, 8:09 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Pulaski, Texas and 1 more | 51 min |
| May 20, 8:11 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 49 min |
| May 20, 8:13 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 32 min |
| May 20, 8:25 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 65 min |
| May 20, 8:31 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Maries, Phelps, Pulaski | 59 min |
| May 20, 8:38 PM CDT | Flash Flood Warning | SGF | Webster | 6 hr |
| May 20, 8:59 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Texas | 61 min |
| May 20, 9:04 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 41 min |
| May 20, 9:44 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 61 min |
| May 20, 9:46 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 29 min |
| May 20, 10:32 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 43 min |
| May 20, 10:51 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 39 min |
| May 20, 11:10 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 65 min |
| May 21, 12:29 AM CDT | Special Weather Statement | SGF | Newton | 31 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.